M. Aschbacher, CHROMATIC GEOMETRY, The Quarterly Journal of Mathematics, vol.38, issue.3, pp.277-296, 1987.
DOI : 10.1093/qmath/38.3.277

P. J. Cameron, ???1, and Highly-Symmetric Edge Colourings, Journal of the London Mathematical Society, vol.2, issue.3, pp.385-391, 1975.
DOI : 10.1112/jlms/s2-9.3.385

P. J. Cameron, Permutation Groups, 1999.
DOI : 10.1017/CBO9780511623677

P. J. Cameron and G. Korchmaros, One-Factorizations of Complete Graphs with a Doubly Transitive Automorphism Group, Bulletin of the London Mathematical Society, vol.25, issue.1, pp.1-6, 1993.
DOI : 10.1112/blms/25.1.1

K. Cartrysse and J. C. Van-der-lubbe, The Advanced Encryption Standard: Rijndael, Chapter in Basic methods of cryptography, 2004.

C. C. Chen and H. H. Teh, Constructions of point-colour-symmetric graphs, Journal of Combinatorial Theory, Series B, vol.27, issue.2, pp.160-167, 1979.
DOI : 10.1016/0095-8956(79)90077-7

F. D. Volta and J. Siemons, Orbit equivalence and permutation groups defined by unordered relations, J. Algebr. Combin, vol.35, pp.547-564, 2012.

J. D. Dixon and B. Mortimer, Permutation Groups, 1996.
DOI : 10.1007/978-1-4612-0731-3

D. A. Foulser, The flag-transitive collineation groups of the finite Desarguesian affine planes, Canad, J. Math, vol.16, pp.443-472, 1964.

D. A. Foulser and M. J. Kallaher, Solvable, flag-transitive collineation groups, Geometriae Dedicata, vol.7, pp.111-130, 1978.
DOI : 10.1007/bf00181355

M. Grech and A. Kisielewicz, Totally symmetric colored graphs, Journal of Graph Theory, vol.161, issue.4, pp.329-345, 2009.
DOI : 10.1002/jgt.20397

URL : https://hal.archives-ouvertes.fr/hal-00990612

M. Giudici, C. H. Li, P. Poto?nik, and C. E. Praeger, Homogeneous factorisations of graphs and digraphs, European Journal of Combinatorics, vol.27, issue.1, pp.11-37, 2006.
DOI : 10.1016/j.ejc.2004.08.003

F. Harary, R. W. Robinson, and N. C. Wormald, Isomorphic Factorisations I: Complete Graphs, Trans. Amer. Math. Soc, vol.242, pp.243-260, 1978.

F. Harary and R. W. Robinson, Isomorphic factorizations X: Unsolved problems, Journal of Graph Theory, vol.5, issue.1, pp.67-86, 1985.
DOI : 10.1002/jgt.3190090105

W. M. Kantor, Homogeneous designs and geometric lattices, Journal of Combinatorial Theory, Series A, vol.38, issue.1, pp.66-74, 1985.
DOI : 10.1016/0097-3165(85)90022-6

URL : http://doi.org/10.1016/0097-3165(85)90022-6

A. Kisielewicz, Symmetry Groups of Boolean Functions and Constructions of Permutation Groups, Journal of Algebra, vol.199, issue.2, pp.379-403, 1998.
DOI : 10.1006/jabr.1997.7198

T. K. Lim, Arc-transitive homogeneous factorizations and affine planes, Journal of Combinatorial Designs, vol.240, issue.4, pp.290-300, 2006.
DOI : 10.1002/jcd.20089

C. H. Li, T. K. Lim, and C. E. Praeger, Homogeneous factorisations of complete graphs with??edge-transitive factors, Journal of Algebraic Combinatorics, vol.3, issue.1, pp.107-132, 2009.
DOI : 10.1007/s10801-008-0127-2

C. H. Li and C. E. Praeger, On partitioning the orbitals of a transitive permutation group, Transactions of the American Mathematical Society, vol.355, issue.02, pp.637-653, 2003.
DOI : 10.1090/S0002-9947-02-03110-0

T. K. Lim and C. E. Praeger, On generalised Paley graphs and their automorphism groups, Michigan Math, pp.293-308, 2009.

M. W. Liebeck, The Affine Permutation Groups of Rank Three, Proc. London Math. Soc. (3), pp.477-516, 1987.
DOI : 10.1112/plms/s3-54.3.477

M. Muzychuk, On Sylow Subgraphs of Vertex-Transitive Self-Complementary Graphs, Bulletin of the London Mathematical Society, vol.31, issue.5, pp.31-531, 1999.
DOI : 10.1112/S0024609399005925

W. Peisert, All Self-Complementary Symmetric Graphs, Journal of Algebra, vol.240, issue.1, pp.209-229, 2001.
DOI : 10.1006/jabr.2000.8714

URL : http://doi.org/10.1006/jabr.2000.8714

P. Poto?nik and M. Sajna, Brick assignments and homogeneously almost self-complementary graphs, Journal of Combinatorial Theory, Series B, vol.99, issue.1
DOI : 10.1016/j.jctb.2008.06.002

T. Q. Sibley, On classifying finite edge colored graphs with two transitive automorphism groups, Journal of Combinatorial Theory, Series B, vol.90, issue.1, pp.121-138, 2004.
DOI : 10.1016/S0095-8956(03)00079-0